Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had unprotected intercourse, very painful, had heavy period. Had IUD removed. STD negative. Why do I feel tired?

Had unprotected intercourse that was painful had period about five days later really heavy for three days so sex on sept 1 period on 6th then I got iud removed sept 20 then a crampy period for 3 days on 22-25 then again on oct 6 but light I put nuva ring in n been having brown discharge and spotting when I wipe. I was checked for infection and std on sept 20 when iud was removed all negative do you know with this might be I have been very sleepy little energy since early September
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your medical problems are feeling weak and spotting pv / brownish discharge on cleaning.
Two things have to be considered, first one is the Haemoglobin (Hb) , as you have had a heavy period the Hb may have dropped, depending upon your last periods.
The Hb drop may be directly responsible.

the second issue needs a review, viz, IUD and harmonal. The IUD is assosciated with crampy pains and heavy bleeding. Now the novaring, is a harmonal contraceptive, so this harmon imbalance can produce a spotting and brwnish discharge.

Lastly, do have an internal check-up to ascertain that there is no infection.

Hope this is useful..
J Nanda
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor